# SDR ASAA2014061508205

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 2,642 hours, 898 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"VTK" AND "MAP" ANNUNCIATED ON MAP MODE DISPLAY CONFIRMED LT FMC INOPOPERATIVE VIA CHECKLIST, CONTINUED SINGLE RT FMC OPERATION.  ACFT GROUNDED.  CYCLED NR 1 FMC CIRCUIT BREAKER, SYS RESTORED & CKS NORMAL IAW 34-61-00, GROUND CONF SUCCESSFUL.
